# SDR UF6A990611

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 10,484 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5708 - DURING CLIMB, THERE WAS A LOUD POP FROM THE LEFT SIDE.  IMMEDIATELY THE NR 1 ENGINE OIL PRESSURE, ENGINE CONTROL CWP ILLUMINATED WITH NR 1 ENGINE FROZEN PBSI ILLUMINATING.  SHORTLY FOLLOWING THE NR 1 ENGINE ASSOCIATED ELECTRICAL CWP'S ILLUMINATED AND NR 1 TORQUE READ 0.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.  PERFORMED POWER ASSURANCE RUNS WITH NO DEFECTS NOTED.  SYSTEM OPS CHECKED GOOD.  (M)
